skin-hair-icon
Acne and adaferin gel treatment
I have acne. After consulting woth doctor i am usin adaferin gel which i apply only for one hour at night and using rejuglow face wash. But after a week of using this my acne have flared up and my skin has become very dry n having dry patches around nose n mouth and eyes and is very itchy. I am not able to use any moisturiser as its gives burning sensation, even rose water burns.
2899 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Stop it.. Causing irritant contact dermatitis...... Do direct online consultation  by sending photos, otherwise meet me at my clinic, for accurate diagnosis and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Treatment for acne on forehead Acne rosacea treatment Metrogyl gel for acne
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.